Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 16, NWS Wichita, KS

March 31, 2008Neosho County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Mar 31, 2008, 9:16 AM CDT for Neosho County, Kansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2008, 9:16 AM CDT (14:16 UTC)
Expired
Mar 31, 2008, 9:38 AM CDT
In force
22 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Neosho County, KS

The radar

The Tulsa radar (KINX), 151 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Mar 31, 5:05 AM CDTSevere Thunderstorm WatchSPC7 hr
Mar 31, 8:44 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 311416
SVRICT
KSC133-311445-
/O.NEW.KICT.SV.W.0016.080331T1416Z-080331T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
916 AM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN NEOSHO COUNTY IN SOUTHEAST KANSAS.

* UNTIL 945 AM CDT.

* AT 911 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS
  LOCATED NEAR ST. PAUL...OR 11 MILES NORTH OF PARSONS...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ERIE...ST. PAUL...SOUTH MOUND.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON
FOR SOUTHEASTERN KANSAS.

LAT...LON 3744 9508 3738 9535 3756 9535 3769 9508
TIME...MOT...LOC 1416Z 239DEG 36KT 3752 9519

$$

DARMOFAL
2 follow-up statements
000 
WWUS53 KICT 311423 RRA
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
924 AM CDT MON MAR 31 2008

KSC133-311445-
/O.CON.KICT.SV.W.0016.000000T0000Z-080331T1445Z/
NEOSHO KS-
924 AM CDT MON MAR 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NEOSHO COUNTY UNTIL 945 AM CDT...

AT 920 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
ST. PAUL...OR 15 MILES NORTHEAST OF PARSONS...MOVING NORTHEAST AT 40
MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN NEOSHO COUNTY...INCLUDING THE TOWN OF ST. PAUL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON
FOR SOUTHEASTERN KANSAS.

LAT...LON 3744 9508 3738 9535 3756 9535 3769 9508
TIME...MOT...LOC 1424Z 239DEG 36KT 3756 9510

$$

DARMOFAL
000 
WWUS53 KICT 311438
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
938 AM CDT MON MAR 31 2008

KSC133-311448-
/O.CAN.KICT.SV.W.0016.000000T0000Z-080331T1445Z/
NEOSHO KS-
938 AM CDT MON MAR 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEOSHO COUNTY HAS
BEEN CANCELLED...

AT 934 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON
FOR SOUTHEASTERN KANSAS.

LAT...LON 3744 9508 3738 9535 3756 9535 3769 9508
TIME...MOT...LOC 1438Z 239DEG 36KT 3763 9495

$$

BOWMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 9:08 AM CDT, 8 minutes earlier.

Area forecast discussion, Mar 31, 9:08 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
908 AM CDT MON MAR 31 2008

.UPDATE...
A COLD FRONT CONTINUES PUSHING THROUGH THE FORECAST AREA. AT
14Z...IT WAS NEAR A JUNCTION CITY TO NEWTON TO ANTHONY LINE.
PROFILER DATA SHOWING A HODOGRAPH THAT IS MORE CHARACTERISTIC OF A
LINEAR FORCED CONVECTIVE MODE RIGHT ALONG THE FRONT. THAT SAID...OUT
AHEAD OF THE FRONT BY 50+ MILES THE SHEAR HAS INCREASED
/SIGNIFICANTLY AS SHOWN BY THE KSGF WSR-88D VWP DATA/. AS
SUCH...THE HIGHEST CONFIDENCE FOR A TORNADO THREAT WOULD BE IN THE
EXTREME EASTERN PORTION OF THE FORECAST AREA IN SOUTHEAST KANSAS.

HAVE UPDATED THE GRIDS TO REFLECT THE LOCATION AND EXPECTED
MOVEMENT OF THE FRONT THROUGHOUT THE DAY.

KRC

&&

.PREV DISCUSSION... /ISSUED 800 AM CDT MON MAR 31 2008/

UPDATE...

AVIATION...
12Z TAF ISSUANCE: KRSL/KSLN/KHUT/KICT/KCNU
MANY CONCERNS THIS MORNING:
1) NUMEROUS TSRA...POSSIBLY SEVERE WITH GOLFBALL-SIZED HAIL AND 50
TO 60 MPH WINDS...TO CONTINUE TO MOVE NE35KTS ACROSS KCNU TERMINAL
THIS MORNING. MORE TSRA...POSSIBLY SEVERE...ARE LIKELY FROM MIDDAY
THRU LATE AFTERNOON AS A STRONG COLD FRONT SURGES SE ACROSS SE KS.
THE COLD FRONT WILL MOVE THROUGH KCNU 20Z-22Z...DURING THIS PERIOD
S/SE WINDS 15-20KTS WILL SHIFT TO THE NW AT VERY SIMILAR SPEEDS.
2) IFR/LIFR CEILINGS WILL PLAGUE KRSL...KSLN & KHUT THRU 17Z...AT
WHICH TIME CEILINGS WILL IMPROVE INTO MVFR CATEGORY WITH VFR
CEILINGS EXPECTED 20Z. THRU 14Z-15Z...IFR/LIFR VSBYS ARE LIKELY IN
THE WAKE OF COLD FRONTAL PASSAGE...WITH VSBYS RAPIDLY IMPROVING
THEREAFTER.

PREV DISCUSSION... /ISSUED 330 AM CDT MON MAR 31 2008/

DISCUSSION...

TODAY:

MAIN FOCUS IS ON THE SEVERE WEATHER THREAT. MODELS CONTINUE TO SHOW
INCREASING CAPES ACROSS SOUTH CENTRAL KS TOWARDS DAYBREAK...WITH
POTENTIAL FOR STORMS TO BECOME INCREASINGLY SURFACE BASED. 1200
UTC GLOBAL FORECAST SYSTEM MODEL BUFR SOUNDING AT ICT HAS ABOUT
3200 J/KG CONVECTIVE AVAILABLE POTENTIAL ENERGY WITH MEAN PARCEL
AND NO CONVECTIVE INHIBITION. BRISK LOW LEVEL JET ADDED FAIRLY
IMPRESSIVE LOW LEVEL CURVE TO HODOGRAPH...ALTHOUGH 0-3KM
CONVECTIVE AVAILABLE POTENTIAL ENERGY IS LESS THAN OPTIMAL.
EXPECT INCREASE IN INTENSITY AND COVERAGE THROUGH DAYBREAK. GIVEN
RATHER SPARCE CONVECTIVE INHIBITION...DOUBT THAT STORMS WILL
COMPLETELY STOP EVEN AFTER LOW LEVEL JET SUBSIDES. POTENTIAL FOR
SURFACE BASED STORMS LATE MORNING EAST OF I-35 AND SHIFTING INTO
SOUTHEAST KS DURING THE AFTERNOON. BELIEVE TORNADO THREAT WILL
INCREASE LATE MORNING ALONG/AHEAD OF FRONT. RAPID DRYING IN THE
WAKE OF THE FRONT WILL ALLOW SOME SUNSHINE AND RECOVERY TO
TEMPERATURES.

TONIGHT-TUE:

SPED UP TIMING OF BACK EDGE OF PRECIPITATION JUST A BIT.
PRECIPITATION CHANCES SHOULD END QUICKLY AFTER 0000 UTC IN EXTREME
SOUTHEAST KS. RATHER CHILLY NIGHT ACROSS CENTRAL KS WITH WINDS
DECREASING. RELATIVELY QUITE OTHERWISE.

WED-THU:

RATHER TRICKY FORECAST WITH A RELATIVELY WIDE RANGE OF SOLUTIONS TO
CHOOSE FROM. THERE HAS BEEN CONSIDERABLE VARIABILITY IN RUN TO RUN
SOLUTIONS...ALTHOUGH WITH RESPECT TO MOISTURE AND 850MB
TEMPERATURES...EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS
MODEL HAS BEEN A BIT MORE CONSISTENT OVER THE LAST SEVERAL RUNS. DO
NOT BELIEVE THE RAPID INFLUX OF MOISTURE PROGNOSTICATED BY GLOBAL
FORECAST SYSTEM MODEL...BELIEVE IS HAS MOISTENED THE 850MB LAYER
DUE TO THE UPSLOPE COMPONENT WELL NORTH OF TRUE 850MB FRONT. GIVEN
THAT THE 850MB FLOW ONLY TURNS TO THE SOUTH AROUND 1200 UTC...FIND
IT HARD TO BELIEVE THAT SUBSTANTIAL MOISTURE WILL BE THAT FAR INTO
THE FORECAST AREA BY 0000 UTC THU. HAVE RELUCTANTLY BUMPED UP
PROBABILITY OF PRECIPITATION IMMEDIATELY ALONG OK BORDER FOR
CONSISTENCY. WITH ADDITIONAL SUNSHINE ANTICIPATED ON WED...BUMPED
UP TEMPERATURES JUST A BIT. WITH INCREASE IN CLOUDS/PRECIPITATION
WED NIGHT AND THU HAVE BUMPED TEMPERATURES DOWN A BIT FOR THU.
HOWEVER CONSIDERABLE UNCERTAINTY IN TEMPERATURES WITH FRONT LIKELY
IN THE VICINITY OF OK BORDER THU AFTERNOON.

FRI-SUN:

NO CHANGES TO PREVIOUS FORECAST.-HOWERTON

AVIATION... 0600 UTC TAF UPDATE...SCATTERED TO MORE NUMEROUS
THUNDERSTORMS WILL DEVELOP AND TRACK NORTHEASTWARD ACROSS SOUTHERN
AND CENTRAL KANSAS OVERNIGHT. SOME OF THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL. MEANWHILE...IFR/LIFR CLOUD
CEILINGS AND PERIODS OF DRIZZLE WILL CONTINUE TO AFFECT MUCH OF
THE REGION OVERNIGHT INTO THE EARLY MORNING HOURS. THE CLOUD
CEILINGS WILL BEGIN TO LIFT AND SCATTER OUT FROM WEST TO EAST
ACROSS THE AREA...AS A COLD FRONT SWEEPS SOUTHEAST ACROSS THE
STATE.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    66  37  55  36 /  40   0   0  10
HUTCHINSON      46  35  51  35 /  10   0   0  10
NEWTON          62  34  51  35 /  50   0   0  10
ELDORADO        62  36  53  37 /  90  10   0  10
WINFIELD-KWLD   64  39  56  40 /  90  10   0  10
RUSSELL         42  31  49  36 /  10   0   0  10
GREAT BEND      42  32  50  35 /  10   0   0  10
SALINA          45  34  50  37 /  10   0   0  10
MCPHERSON       48  34  50  35 /  10   0   0  10
COFFEYVILLE     75  43  57  39 /  90  20   0   0
CHANUTE         70  39  53  38 /  90  20   0   0
IOLA            69  38  51  37 /  90  10  10  10
PARSONS-KPPF    73  41  55  38 /  90  20   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 31, 5:12 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
512 AM CDT MON MAR 31 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-011015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
512 AM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TODAY ALONG AND AHEAD OF A COLD
FRONT MOVING ACROSS THE AREA. THE STRONGEST STORMS WILL PRODUCE
TWO INCH HAIL...WINDS OF 60 TO 70 MPH AND LOCALIZED FLOODING.
ISOLATED TORNADOES ARE ALSO POSSIBLE ALONG AND EAST OF A LINE FROM
MARION TO NEWTON TO WELLINGTON THIS MORNING...AND EAST OF A YATES
CENTER TO ARKANSAS CITY LINE AFTER 1 PM. ALL OF THE STORMS SHOULD
EXIT EXTREME SOUTHEAST KANSAS AROUND SUNSET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE FORECAST TO RETURN TO MUCH OF THE REGION
WEDNESDAY AFTERNOON AND CONTINUE THROUGH THURSDAY. THE STORMS MAY
BE STRONG ON THURSDAY...GENERALLY SOUTH OF A LINE FROM HUTCHINSON
TO EUREKA TO IOLA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS MORNING ACROSS SOUTH
CENTRAL KANSAS...AND THIS AFTERNOON EAST OF I-35.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Special weather statement, Mar 31, 6:32 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
632 AM CDT MON MAR 31 2008

KSZ093-094-311200-
COWLEY-ELK-
632 AM CDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR COWLEY AND ELK COUNTIES...

AT 627 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES EAST OF BURDEN...OR 18 MILES EAST OF
WINFIELD...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CDB
Local storm report, Mar 31, 6:49 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 AM     NON-TSTM WND GST 8 N SEDAN               37.24N 96.18W
03/31/2008  E60 MPH          CHAUTAUQUA         KS   TRAINED SPOTTER

            OCCASIONAL GUSTS WITH LIGHT RAIN IN THE AREA.

&&

KED
Special weather statement, Mar 31, 6:59 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
659 AM CDT MON MAR 31 2008

KSZ095-096-099-100-311230-
LABETTE-MONTGOMERY-NEOSHO-WILSON-
659 AM CDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON
COUNTIES...

AT 657 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM INDEPENDENCE TO EAST OF
CHANUTE... MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.
LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD
THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

CDB
Special weather statement, Mar 31, 7:15 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
715 AM CDT MON MAR 31 2008

KSZ096-100-311245-
LABETTE-NEOSHO-
715 AM CDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LABETTE AND NEOSHO COUNTIES...

AT 710 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CHERRYVALE...OR 10 MILES
WEST OF PARSONS...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BOWMAN
Special weather statement, Mar 31, 8:20 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
820 AM CDT MON MAR 31 2008

KSZ092-311345-
SUMNER-
820 AM CDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SUMNER COUNTY...

AT 820 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG COLD FRONT MOVING THROUGH SUMNER COUNTY ALONG INTERSTATE
35. SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG THE FRONT WHICH
MAY PRODUCE SOME WIND GUSTS OF 50 TO 55 MPH.

BOWMAN
Local storm report, Mar 31, 8:24 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     FLOOD            PARSONS                 37.34N 95.27W
03/31/2008                   LABETTE            KS   AMATEUR RADIO

            FLOODING REPORTED IN AND AROUND PARSONS. HIGH WATER
            AFFECTING SOME PROPERTIES.

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 11:45 PM CDTSevere Thunderstorm WarningICTHarper, Sumner45 min
Mar 31, 12:18 AM CDTSevere Thunderstorm WarningICTSedgwick, Sumner42 min
Mar 31, 12:54 AM CDTSevere Thunderstorm WarningICTButler, Sedgwick20 min
Mar 31, 6:41 AM CDTSevere Thunderstorm WarningICTCowley, Elk34 min
Mar 31, 7:26 AM CDTSevere Thunderstorm WarningICTLabette, Neosho20 min
Mar 31, 8:36 AM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery24 min
Mar 31, 9:12 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson33 min
Mar 31, 9:42 AM CDTSevere Thunderstorm WarningICTLabette, Neosho48 min
Mar 31, 10:36 AM CDTFlash Flood WarningICTLabette, Neosho4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.